MAUDE Adverse Event Report: A&E MEDICAL CORPORATION A&E MEDICAL / ROTATING SURGICAL PUNCHES; PUNCH, SURGICAL

A&E MEDICAL CORPORATION A&E MEDICAL / ROTATING SURGICAL PUNCHES; PUNCH, SURGICAL
Catalog Number 080-351
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a hospital inventory clerk found unidentified objects in the packaging during their inspection process.There was no patient involvement or impact, as the objects were identified outside of a clinical setting.The correct surgical technique was used when inspecting the product packaging.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products below in the d10 narrative.D10: concomitant medical products, part (lot): associated product information: - 080-351 (20669) - 080-351 (10333) - 080-351 (13141) - 080-351 (22660) - 080-351 (22660) g2: foreign - the event occurred in taiwan (r.O.C.) the customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Attempts have been made to gather all product identification information, and no further information has been provided.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d4; d9; g1; g3; g6; h1; h2; h3; h4; h6; h10.The reported event has been confirmed.A visual inspection was conducted on the returned product.The returned packed device was still sealed.Visual inspection of the packaging showed one particle exceeding the manufacturing specification near the pouch chevron.A review of the device history records identified no deviations or anomalies during manufacturing.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The root cause of the reported issue is attributed to a manufacturing packaging issue addressed in a previous corrective action.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
A&E MEDICAL / ROTATING SURGICAL PUNCHES
Common Device Name
PUNCH, SURGICAL
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer (Section G)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22011686
Report Number0002242056-2025-00010
Device Sequence Number18115994
Product Code LRY
UDI-Device Identifier10841291105145
UDI-Public(01)10841291105145(10)20669(17)281201
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number080-351
Device Lot Number20669
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H11
Patient SexUnknown